# SDR AALA201803079012

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 10,986 hours, 5,251 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF,  THE CENTER TANK PUMP 2 LOW PRESSURE ECAM ILLUMINATED.   ACCOMPLISHED ECAM PROCEDURE AND TURNED OFF THE PUMP.  PERFORMED AN OPERATIONAL TEST OF THE CENTER TANK PUMP 2, FOUND SATISFACTORY IAW AMM 28-21-51-710-052-A.
